Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 8, NWS Atlanta, GA

January 2, 2006Meriwether County, Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 2, 2006, 5:13 PM EST for Meriwether County, Troup County, Georgia. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 2, 2006, 5:13 PM EST (22:13 UTC)
Expired
Jan 2, 2006, 6:00 PM EST
In force
47 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Meriwether County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 35 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 2, 5:15 PM ESTTORNADO6 E Hollonville, GA*** 3 INJ *** CONFIRMED TORNADO TOUCHDOWN NEAR HWY. 382 WITH DAMAGE TO FARM BUILDINGS.
Jan 2, 5:45 PM ESTHAIL 1.752 N Greenville, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 2, 4:47 PM ESTTornado WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 022213
SVRFFC
GAC199-285-022300-
/O.NEW.KFFC.SV.W.0008.060102T2213Z-060102T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EST MON JAN 2 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MERIWETHER COUNTY IN WEST CENTRAL GEORGIA
  TROUP COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 600 PM EST

* AT 507 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTH OF HOGANSVILLE...AND MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
  MARKS...PRIMROSE...IMLAC AND GREENVILLE.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3317 8499 3300 8496 3300 8452 3323 8449

$$

TDP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 3:53 PM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Jan 2, 3:53 PM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EST MON JAN 2 2006

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)
STRONG UPPER LEVEL LOW LIFTING NORTHEAST THIS EVENING WITH STRONG
DRYING OCCURRING IN THE MID LEVELS OF THE ATMOSPHERE. ALTHOUGH
LAPSE RATES HAVE STEEPENED SIGNIFICANTLY AND BREAKING CLOUDS HAVE
ALLOWED VERY GOOD SURFACE WARMING ACROSS EASTERN ALABAMA AND
WESTERN GEORGIA...THERE HAS NOT BEEN MUCH OF ANY CONVECTION
BREAKING OUT ACROSS THE REGION BEHIND THE CONVECTIVE SYSTEM FROM
EARLIER TODAY. CANNOT RULE OUT ISOLATED TO SCATTERED EVENING
CONVECTION BUT THE THREAT SHOULD BE SHUTTING DOWN ACROSS THE
ENTIRE FORECAST AREA BY 06Z. CLEARING SKIES AND DECREASING LOW
LEVEL MOISTURE SHOULD ALLOW TEMPERATURES TO FALL INTO THE 40S
ACROSS THE AREA TONIGHT. TUESDAY SHOULD REMAIN MILD WITH ONLY WEAK
COLD ADVECTION BEHIND THIS FRONT. CLEAR SKIES AND DRY AIR TUESDAY
NIGHT WILL PRODUCE GOOD RADIATIONAL COOLING CONDITIONS. HIGHER
ELEVATIONS OF THE NORTHEAST MOUNTAINS ARE REPORTING WINDS GUSTING
UP NEAR 30 MPH THIS AFTERNOON. THIS MATCHES UP WITH THE STRONG
850MB WINDS OUT AHEAD OF THE UPPER TROUGH. THIS SHOULD CONTINUE
INTO THE EVENING BEFORE TAPERING OFF AFTER MIDNIGHT. MOST AREAS
EXCEPT THE HIGHEST RIDGES AND PEAKS SHOULD REMAIN BELOW WIND
ADVISORY OR HIGH WIND WARNING LEVELS.

.LONG TERM...(THURSDAY THROUGH MONDAY)
HAVE KEPT THE EXTENDED FORECAST DRY THROUGH DAY SEVEN. WE DO GET A
SERIES OF WEAK UPPER TROUGHS AND ASSOCIATED COLD FRONTS THROUGH
THE AREA...BUT THE MODELS SHOW VERY LITTLE MOISTURE FOR THEM TO
WORK WITH. BY THE END OF THE WEEK THE PROGRESSIVE UPPER LEVEL
PATTERN WE HAVE HAD THE PAST SEVERAL DAYS BECOMES AT LEAST
TEMPORARILY MORE STATIC AS A LARGE RIDGE BUILDS IN THE WEST
ANCHORING A FAIRLY DEEP TROUGH ALONG THE EAST COAST. THE TROUGH
AXIS REMAINS EAST OF GEORGIA KEEPING US IN A PRETTY STRONG
NORTHWEST FLOW SITUATION. THIS WILL ALLOW TEMPERATURES TO FALL
BACK TO MORE SEASONAL LEVELS THAN WE HAVE BEEN EXPERIENCING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         45  57  40  64 /  20   5   0  10
ATHENS          45  60  39  65 /  30  10   0  10
GAINESVILLE     44  56  40  61 /  30  10   0  10
ROME            44  58  37  64 /  20   5   0  10
COLUMBUS        47  64  41  68 /  20   5   0  10
MACON           47  64  36  65 /  30   5   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Jan 2, 6:00 AM EST, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 AM EST MON JAN 2 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
600 AM EST MON JAN 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT

...NUMEROUS SEVERE THUNDERSTORMS EXPECTED ACROSS PARTS OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING...

.SYNOPSIS...
A POWERFUL STORM SYSTEM WILL APPROACH THE SOUTHEASTERN U.S. TODAY
BRINGING VERY WARM AND MOIST AIR TO MUCH OF GEORGIA. WIDESPREAD
SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AS A WARM FRONT
LIFTS NORTH. BY MIDDAY...SHOWERS WILL DECREASE IN COVERAGE BUT
INSTABILITY WILL INCREASE ALLOWING FOR THE DEVELOPMENT OF SEVERE
THUNDERSTORMS.

.PRIMARY HAZARD...
LARGE HAIL...GUSTY WINDS AND TORNADOES WILL BE POSSIBLE WITH SOME OF
THE STORMS THIS AFTERNOON AND THIS EVENING.

.DISCUSSION...
WIDESPREAD ELEVATED SHOWERS AND THUNDERSTORMS WILL DECREASE IN
COVERAGE LATE THIS MORNING. HOWEVER...INSTABILITY WILL INCREASE THIS
AFTERNOON AS BREAKS IN THE CLOUDS DEVELOP AND TEMPERATURES RISE INTO
THE 60S AND LOWER 70S. CAPE VALUES THIS AFTERNOON WILL REACH NEAR
2000 ACROSS PARTS OF CENTRAL GEORGIA AND BETWEEN 500 AND 1000 OVER
NORTHEAST GEORGIA. 0 TO 1 KM STORM RELATIVE HELICITY VALUES WILL
RANGE BETWEEN 100 AND 150 ACROSS MUCH OF THE AREA. THIS COMBINATION
OF INSTABILITY AND VERTICAL WIND SHEAR ARE FAVORABLE FOR SUPERCELL
THUNDERSTORMS AND TORNADOES...ESPECIALLY ACROSS CENTRAL GEORGIA.
ACROSS NORTHEAST GEORGIA...INSTABILITY SHOULD BE LOW ENOUGH TO LIMIT
THE DEVELOPMENT OF TORNADOES TODAY AND TONIGHT.

THE MOST LIKELY TIME FOR SEVERE WEATHER INCLUDING TORNADOES WILL BE
BETWEEN NOON AND 6PM ACROSS WESTERN GEORGIA AND BETWEEN 3 PM AND 9
PM ACROSS EASTERN GEORGIA...MAINLY SOUTH OF A COLUMBUS TO ATHENS
LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A DRY AND MORE STABLE AIRMASS WILL PUSH INTO GEORGIA TUESDAY ENDING
ANY CHANCE FOR THUNDERSTORMS OR OTHER HAZARDOUS WEATHER. SOME RAIN
WILL BE POSSIBLE WEDNESDAY AND AGAIN ON FRIDAY...BUT NO
THUNDERSTORMS ARE EXPECTED.

.SPOTTER ACTIVATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED FOR WESTERN GEORGIA BETWEEN 9 AM
AND 6PM...AND FROM NOON TO 9PM ACROSS EASTERN GEORGIA. ALL
PREPAREDNESS ACTIVITIES SHOULD BE RUSHED TO COMPLETION.

&&

FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

SNELSON

In the hours before

Special weather statement, Jan 2, 1:06 PM EST, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
106 PM EST MON JAN 2 2006

GAZ081>083-093>095-021830-

106 PM EST MON JAN 2 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN MACON...HOUSTON...PEACH...CRAWFORD...TWIGGS AND BIBB COUNTIES
UNTIL 130 PM EST...

AT 101 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
ARE OF STRONG THUNDERSTORMS OVER NORTHEAST MACON COUNTY...MOVING
NORTHEAST AT 50 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MACON...HOUSTON...PEACH...CRAWFORD...TWIGGS AND BIBB
COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS. THE STORMS ARE EXPECTED TO WEAKEN OR MOVE OUT OF THE
COUNTIES BY 130 PM EST.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

TDP
Special weather statement, Jan 2, 2:15 PM EST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EST MON JAN 2 2006

GAZ104>106-108-030715-
SUMTER-DOOLY-CRISP-WILCOX-
INCLUDING THE CITIES OF...AMERICUS...CORDELE
215 PM EST MON JAN 2 2006

...PERIODS OF HEAVY RAIN CAUSE SIGNIFICANT RISES ON THE CREEKS AND
RIVERS IN PORTIONS OF CENTRAL GEORGIA...

NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN HAVE CAUSED
SHARP RISES ON THE CREEKS AND RIVERS IN SUMTER...DOOLY...CRISP AND
WILCOX COUNTIES THIS AFTERNOON. RAINFALL AMOUNTS OF 3 TO 4 INCHES
HAVE OCCURRED IN THIS AREA DURING THE PAST 24 HOURS ENDING AT 1 PM
EST. MOST OF THE SMALLER CREEKS SHOULD BEGIN REACHING BANKFULL
THIS AFTERNOON AND EVENING DUE TO THIS RAIN.

A COLD FRONT EXTENDING FROM WESTERN TENNESSEE THROUGH WESTERN
MISSISSIPPI TO CENTRAL LOUISIANA THIS AFTERNOON WILL CONTINUE
MOVING EAST THROUGH GEORGIA LATE TONIGHT. SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO REDEVELOP IN ADVANCE OF THE COLD
FRONT. THE GROUND IS QUITE SATURATED NOW IN THIS FOUR COUNTY AREA
SO ANY ADDITIONAL RAINFALL WILL CAUSE IMMEDIATE RUNOFF INTO THE
CREEKS AND RIVERS.

PERSONS HAVING AN INTEREST IN THE CREEKS AND RIVERS IN THIS AREA
SHOULD CONTINUE TO MONITOR THIS SITUATION FOR A POSSIBLE FLOOD
WATCH THIS EVENING.

KDF
Special weather statement, Jan 2, 3:29 PM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EST MON JAN 2 2006

GAZ110>113-022115-

329 PM EST MON JAN 2 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TELFAIR...
WHEELER...TOOMBS AND MONTGOMERY COUNTIES UNTIL 415 PM EST...

AT 328 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NEAR JACKSONVILLE AND LUMBER CITY. THESE STORMS
WERE MOVING NORTHEAST AT 35 MPH.

THE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TELFAIR...WHEELER...MONTGOMERY AND TOOMBS COUNTIES. BRIEF
HEAVY DOWNPOURS CAN ALSO BE EXPECTED WITH THESE STORMS...WHICH MAY
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jan 2, 4:39 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EST MON JAN 2 2006

GAZ030-041-022215-

439 PM EST MON JAN 2 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN HARALSON AND POLK
COUNTIES UNTIL 515 PM EST...

AT 438 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PELTON MOVING AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HARALSON AND POLK COUNTIES. BRIEF HEAVY DOWNPOURS IS ALSO POSSIBLE
WITH THIS STORM...WHICH MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jan 2, 4:49 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EST MON JAN 2 2006

GAZ020-021-022215-

449 PM EST MON JAN 2 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN CHEROKEE AND BARTOW
COUNTIES UNTIL 515 PM EST...

AT 446 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WHITE...MOVING NORTHEAST AT 40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS BARTOW AND CHEROKEE COUNTIES. BRIEF HEAVY DOWNPOURS IS ALSO
LIKELY WITH THIS STORM...WHICH MAY CAUSE PONDING OF WATER ON
ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY
BY 515 PM EST.
Special weather statement, Jan 2, 5:06 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EST MON JAN 2 2006

GAZ013-014-021-032-022245-

506 PM EST MON JAN 2 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN COBB...CHEROKEE...
PICKENS AND DAWSON COUNTIES UNTIL 545 PM EST...

AT 505 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MARBLEHILL TO MARIETTA...MOVING EAST AT 30
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS  COBB...CHEROKEE...PICKENS AND DAWSON COUNTIES. BRIEF HEAVY
DOWNPOURS IS LIKELY WITH THESE STORMS...WHICH MAY CAUSE PONDING OF
WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 8:48 AM ESTFlash Flood WarningFFCFulton, Gwinnett3 hr
Jan 2, 11:27 AM ESTSevere Thunderstorm WarningFFCStewart, Webster33 min
Jan 2, 12:12 PM ESTSevere Thunderstorm WarningFFCToombs18 min
Jan 2, 12:36 PM ESTSevere Thunderstorm WarningFFCMacon, Schley, Taylor24 min
Jan 2, 4:14 PM ESTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton46 min
Jan 2, 4:26 PM ESTSevere Thunderstorm WarningFFCCoweta, Heard49 min
Jan 2, 4:35 PM ESTSevere Thunderstorm WarningFFCMeriwether, Troup40 min
Jan 2, 4:38 PM ESTTornado WarningFFCClayton, Fulton37 min
Jan 2, 4:54 PM ESTTornado WarningFFCClayton, Fayette, Fulton51 min
Jan 2, 5:08 PM ESTSevere Thunderstorm WarningFFCButts, Henry, Pike, Spalding37 min
Jan 2, 5:21 PM ESTSevere Thunderstorm WarningFFCGwinnett54 min
Jan 2, 5:24 PM ESTTornado WarningFFCMeriwether27 min
Jan 2, 5:26 PM ESTSevere Thunderstorm WarningFFCDeKalb34 min
Jan 2, 5:28 PM ESTTornado WarningFFCDeKalb22 min
Jan 2, 5:31 PM ESTTornado WarningFFCButts, Spalding29 min
Jan 2, 5:35 PM ESTTornado WarningFFCGwinnett48 min
Jan 2, 5:37 PM ESTTornado WarningFFCLamar23 min
Jan 2, 5:42 PM ESTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale33 min
Jan 2, 5:47 PM ESTSevere Thunderstorm WarningFFCPike28 min
Jan 2, 5:51 PM ESTTornado WarningFFCJasper, Jones, Monroe39 min
Jan 2, 5:58 PM ESTSevere Thunderstorm WarningFFCButts24 min
Jan 2, 6:01 PM ESTSevere Thunderstorm WarningFFCLamar29 min
Jan 2, 6:20 PM ESTSevere Thunderstorm WarningFFCWalton21 min
Jan 2, 6:25 PM ESTTornado WarningFFCBibb, Monroe35 min
Jan 2, 6:27 PM ESTTornado WarningFFCBaldwin, Jasper, Jones33 min
Jan 2, 6:30 PM ESTSevere Thunderstorm WarningFFCPutnam30 min
Jan 2, 6:50 PM ESTSevere Thunderstorm WarningFFCGreene, Taliaferro40 min
Jan 2, 6:56 PM ESTTornado WarningFFCBibb, Jones, Twiggs, Wilkinson34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.